Posted by Ritch on March 7, 2005, at 13:34:50
In reply to New moon?, posted by Maxime on March 6, 2005, at 23:43:47
> Okay, I am experiencing hypomania. Unfortunately the depression remains. But I have racing thought, irritability and I don't think I am going to sleep tonight.
> Usually this happens 3 days before the FULL MOON. So I looked at the calendar and noticed it is three days before the NEW MOON.
> Has anyone with BP experienced this? I can't handle this. I feel like I can write a novel right now and compose several symphonies. I am losing my mind ...
> Damn. Damn. Damn. Guess it's time for the Thorazine. Yay (not). Puffy hands and feet and swollen breasts after only one dosage. Although I know it will stop the hypomania from escalating.
> This wouldn't be so bad if the depression would go away. Mixed states. How I can I be crying so hard and be so agitated at the same time. I don't understand it. I want the chemical warfare in my head to stop now. Please ....
My cycling tends to run about every three weeks or so, give or take, so I run into a full moon or new moon hypomania every few months. I've been having trouble with this the last few days as well, but instead of euphoria OR dysphoria it is a rather intense scatterbrained ADHD thing accompanied with a lot of psychomotor agitation. I would also suggest trying to channel your energy into *one* project if possible so it will distract you from the five radios on all at once feeling. The last two days I've woken up with music in my head that's a combination of differing elements of two or three different songs, and it doesn't quit until I have had a lot of coffee (for some reason). Instead of thorazine, you might look into one big charge of Depakote every now and then (say 1000mg). I know it is a weight gainer, but... it works pretty quick. I've had to double-up the last couple of days. Another thing for mixed stuff.. this is really anecdotal, but I've got immediate release verapamil tabs and have found that if I take 1/2 to 1 tablet (20-40mg) that it can clear it out-the feeling was kind of like a defroster taking away the fog on car windows-really weird. I'd take one more often, but it makes me dizzy, and it has some weird cardio effects-my heart rate slows and gets stronger, rather noticeable, but I've never fainted or anything on it.